# SDR I06B201206274672

- Difficulty date: June 27, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N325JF
- Make and model: Emb EMB-135ER
- Aircraft serial: 1450499
- Aircraft time: 11,596 hours, 10,906 cycles
- Engine: Rroyce AE3007A13
- Engine time: 11,411 hours, 10,708 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Unknown
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL "E1 FUEL IMPENDING BYPASS" MESSAGE WAS DISPLAYED ON EICAS.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE PERFORMED THE PROCEDURES PER THE EMB135 AMM AND REPLACED THE FILTER ELEMENT.  NO VISUAL CONTAMINATION WAS FOUND IN THE FILTER ELEMENT.
